Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have noticeable veins on right temple. Is it dangerous?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9022 Questions
I have protuding veins on my right temple that I never noticed before.Is that dangerous? YYYY@YYYY
Posted Thu, 11 Oct 2012 in Brain and Spine
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
A noticeable vein in the temple is enough to cause distress.
Commonly such visible veins are seen due to a raised blood pressure, anger, anxiety, cardiac problems like heart failure, etc.
Whenever you are angry, there is raised blood pressure, more of the blood goes to head and neck and similarly more of it is drained back making the vein to prominent.
If there are no other symptoms like palpitation, tachycardia, breathlessness, swelling of feet, etc then this is likely to be a benign symptom and is not worrisome.
You can self monitor yourself for any of the above symptoms and in case the prominent vein persist then you can get yourself examined from your physician.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor